# SDR DALA2024120311391

- Difficulty date: November 13, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 63,598 hours, 45,372 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Abnormal
- Location: Rear Canted Bulk
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- ACCOMPLISH ER/A 542233-14AD REV B SEC II. ACCOMPLISH ER/A 542233-14AD REV B SEC II FOR THE INSPECTION OF THE REAR CANTED BULKHEAD REPAIR. THIS IS AD RELATED. INSPECTIONS CANNOT BE PUSHED PAST 04DEC24. ASSOCIATED ER/A 14-542233 ADDED FOR AC 9506. ACCOMPLISHED ERA 542233-14AD REV B SECTION II ALTERNATIVE INSPECTION FOR AD 2024-20-02. NO FURTHER DEFECTS NOTED. OK TO CLOSE LOG-PAGE. MONITOR INSPECTION REMOVED. (LP #0658380)
